Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 149, NWS Albany, NY

September 7, 2011Albany County, Rensselaer County, New York

NWS Albany, NY issued this river flood warning at Sep 7, 2011, 11:01 PM EDT for Albany County, Rensselaer County, New York. It took effect at Sep 8, 2011, 1:52 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2011, 11:01 PM EDT (03:01 UTC)
In effect from
Sep 8, 2011, 1:52 AM EDT
Expired
Sep 9, 2011, 7:56 AM EDT
In force
30 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Albany County, NY, Rensselaer County, NY

The radar

The Albany radar (KENX), 27 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Hudson River at Albany (ALBN6).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01359139, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WGUS41 KALY 080301
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1101 PM EDT WED SEP 7 2011

NYC001-083-081501-
/O.NEW.KALY.FL.W.0149.110908T0552Z-110909T0336Z/
/ALBN6.1.ER.110908T0552Z.110908T2000Z.110908T2136Z.NO/
1101 PM EDT WED SEP 7 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HUDSON RIVER AT ALBANY.
* FROM LATE TONIGHT UNTIL THURSDAY EVENING.
* AT 10 PM WEDNESDAY THE STAGE WAS...7.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 1 AM 
  THURSDAY WITH THE HIGH TIDE...THEN FALL BELOW FLOOD STAGE AFTER
  2 AM. 
* IMPACT...AT 11.0 FEET...WATER APPROACHES UNDERPASSESS AND RAMPS
  OF BROADWAY AND COLONIE STREET TO INTERSTATE 787 IN DOWNTOWN
  ALBANY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   THU   THU   THU   THU   FRI

HUDSON RIVER
  ALBANY        11.0    7.1 WED 10 PM  11.1   9.0  11.0   9.4   9.5

$$
4 follow-up statements
667 
WGUS81 KALY 081434
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1034 AM EDT THU SEP 8 2011

NYC001-083-090148-
/O.EXT.KALY.FL.W.0149.000000T0000Z-110909T0148Z/
/ALBN6.1.ER.110908T1650Z.110908T1900Z.110908T1948Z.NO/
1034 AM EDT THU SEP 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT ALBANY.
* FROM 12 PM THURSDAY UNTIL THIS EVENING.
* AT 8 AM THURSDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 11 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY NOON
  THURSDAY AND CONTINUE TO RISE TO NEAR 11.3 FEET BY 3 PM THURSDAY. 
  THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 3 PM 
  THURSDAY.
* IMPACT...AT 11.0 FEET...WATER APPROACHES UNDERPASSES AND RAMPS OF 
  BROADWAY AND COLONIE STREET TO INTERSTATE 787 IN DOWNTOWN ALBANY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  2 AM  8 AM  2 PM
LOCATION        STG   STG  DAY  TIME   THU   THU   FRI   FRI   FRI

HUDSON RIVER
  ALBANY        11.0    9.3 THU 08 AM  11.3   8.9  10.0   8.8   8.7

$$
489 
WGUS81 KALY 082119
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
519 PM EDT THU SEP 8 2011

NYC001-083-090919-
/O.EXT.KALY.FL.W.0149.000000T0000Z-110909T1520Z/
/ALBN6.1.ER.110909T0652Z.110909T0800Z.110909T0920Z.NO/
519 PM EDT THU SEP 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT ALBANY.
* FROM 2 AM FRIDAY UNTIL FRIDAY MORNING.
* AT 4 PM THURSDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 2 AM
  FRIDAY AND CONTINUE TO RISE TO NEAR 11.6 FEET BY 4 AM FRIDAY. THE 
  RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER  5 AM FRIDAY.
* IMPACT...AT 12 FEET...WATER OVERFLOWS ONTO RAMPS OF INTERSTATE 787
  AND UNDERPASS OF BROADWAY NEAR MADISON AVE AND COLONIE STREET AND 
  INTO THE PARKING LOT OF THE VILLAGE ONE APARTMENTS IN MENANDS.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   THU   FRI   FRI   FRI   FRI

HUDSON RIVER
  ALBANY        11.0   10.9 THU 04 PM  10.0  10.3   8.2   7.6   6.3

$$
586 
WGUS81 KALY 090841
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
441 AM EDT FRI SEP 9 2011

NYC083-091-115-092041-
/O.CON.KALY.FL.W.0158.000000T0000Z-000000T0000Z/
/SYLN6.1.ER.110908T1012Z.110908T1625Z.000000T0000Z.NO/
441 AM EDT FRI SEP 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL FURTHER NOTICE. 
* AT 12 PM THURSDAY THE STAGE WAS 90.5 FEET. 
* FLOOD STAGE IS 90 FEET. 
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR 
  WRIGHTS LOOP AND FERRY LANE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   SAT   SAT

HUDSON RIVER
  SCHUYLERVILL  90.0   90.5 THU 12 PM                              

$$

NYC001-083-091809-
/O.EXT.KALY.FL.W.0149.000000T0000Z-110909T1809Z/
/ALBN6.1.ER.110909T0501Z.110909T0900Z.110909T1209Z.NO/
441 AM EDT FRI SEP 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT ALBANY.
* UNTIL THIS AFTERNOON. 
* AT 4 AM FRIDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 11 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 8 AM
  FRIDAY.
* IMPACT...AT 11.0 FEET...WATER APPROACHES UNDERPASSES AND RAMPS OF 
  BROADWAY AND COLONIE STREET TO INTERSTATE 787 IN DOWNTOWN ALBANY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   SAT   SAT

HUDSON RIVER
  ALBANY        11.0   11.3 FRI 04 AM  11.1   9.1   7.0   7.2   3.6

$$
807 
WGUS81 KALY 091156
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
756 AM EDT FRI SEP 9 2011

NYC001-083-091226-
/O.CAN.KALY.FL.W.0149.000000T0000Z-110909T1809Z/
/ALBN6.1.ER.110909T0501Z.110909T0800Z.110909T1015Z.NO/
756 AM EDT FRI SEP 9 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HUDSON RIVER AT ALBANY.
* AT 7 AM FRIDAY THE STAGE WAS 10.7 FEET AND CONTINUES TO SLOWLY RECEDE. 
* FLOOD STAGE IS 11 FEET. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   SAT   SAT

HUDSON RIVER
  ALBANY        11.0   10.7 FRI 07 AM  10.4   9.1   7.0   7.2   3.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Sep 7, 10:08 PM EDT, 53 minutes earlier.

Area forecast discussion, Sep 7, 10:08 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1008 PM EDT WED SEP 7 2011

.SYNOPSIS...
A STALLED FRONTAL BOUNDARY TO THE SOUTH OF THE REGION WILL
ALLOW FOR SOME ADDITIONAL RAIN AND SHOWERS FOR TONIGHT INTO
TOMORROW...WHICH MAY BE LOCALLY HEAVY THIS EVENING ACROSS WESTERN
PARTS OF THE AREA.  DRIER WEATHER WILL RETURN TO THE REGION BY THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 950 PM EDT...THE WARM FRONT ASSOCIATED WITH SFC LOW PRESSURE
OVER THE MID ATLANTIC REGION HAS BECOME STATIONARY SOUTH OF LONG
ISLAND AND SOUTHERN NEW ENGLAND WITH SOME SCT SHOWERS FORMING JUST
SOUTH OF LONG ISLAND. THESE SHOWERS WILL SLOWLY LIFT NORTHEAST
INTO THE SRN TWO THIRDS OF THE FCST AREA. WE INCREASED THE POPS TO
LIKELY AND CATEGORICAL VALUES AFTER MIDNIGHT FOR A BRIEF PERIOD.
NORTH AND WEST OF THE CAPITAL REGION A QUASI STATIONARY BAND OF
SHOWERS WITH A FEW EMBEDDED RUMBLES OF THUNDER WILL CONTINUE IN
THIS AREA. SIGNIFICANT RISES ON THE MOHAWK RIVER HAS BEEN
OCCURRING NEAR KAST BRIDGE AND LITTLE FALLS. MINOR TO MAJOR
FLOODING IS EXPECTED. WE EXPECT AN ADDITIONAL HALF INCH TO INCH OF
RAINFALL OVER THE HSA THE REST OF TONIGHT INTO TOMORROW AFTERNOON.
THE HEAVIEST RAINFALL IS ANTICIPATED OVER THE WEST CENTRAL MOHAWK
VALLEY...AND THE SOUTHERN ADIRONDACKS DURING THIS STRETCH. TEMPS
LOOK ON TRACK.

PREVIOUS NEAR TERM...

AS OF 700 PM EDT...THE FOCUS THIS EVENING CONTINUES TO BE ON
FLOODING ACROSS THE ALY FCST AREA. CURRENTLY A CONTINUOUS BAND OF
DEEP MOISTURE AHEAD OF A CUTOFF LOW OVER OHIO /THE OLD REMNANT OF
LEE/...CONTINUES TO FOCUS MODERATE TO HEAVY RAINFALL OVER CNTRL
NY/PA INTO PORTIONS OF E-CNTRL NY. A STATIONARY FRONT EXTENDS
EASTWARD SOUTH OF LONG ISLAND WITH SOME ISOLD-SCT SHOWERS OVER THE
LOWER HUDSON VALLEY AND SRN NEW ENGLAND. WE ARE ADDING A SLIGHT
CHC OF THUNDERSTORMS OVER THE SRN DACKS...WRN-CNTRL MOHAWK
VALLEY...AS A FEW EMBEDDED STORMS HAVE POPPED UP OVER SRN
HERKIMER...AND FULTON COUNTIES. THESE SHOWERS AND THUNDERSTORMS
ARE FOCUSED BY A STRONG H500 SHORT-WAVE IN THE SOUTHERLY FLOW. WE
RETOOLED THE POPS FOR A GRADUAL TREND TO HIGH CHC AND LIKELY POPS
SHORTLY BEFORE OR AFTER MIDNIGHT. THE CATEGORICAL VALUES REMAIN
OVER THE NW QUADRANT OF THE FCST AREA. HOURLY T/TD/RH TRENDS
RETOOLED BASED ON OBSERVATIONS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
ADDITIONAL SHOWERS WILL BE ONGOING DURING THURSDAY MORNING AS THE
STALLED BOUNDARY REMAINS TO THE SOUTH. HOWEVER...THE CUTOFF WILL
BEGIN TO WEAKEN AND RETROGRADE WESTWARD...AND SOME RIDGING WILL
TRY TO BUILD INTO OUR AREA AS KATIA BEGINS TO MOVE NORTHEASTWARD
AWAY FROM THE COAST. THE RESULT WILL BE DECREASING CHANCES FOR
SHOWERS DURING THE DAYTIME ON THURSDAY. HOWEVER...WITH ENOUGH
MOISTURE STILL LINGERING...IT WILL CONTINUE TO REMAIN RATHER
CLOUDY. THE WARMING ALOFT SHOULD ALLOW FOR MAX TEMPS TO BE A
LITTLE WARMER THAN RECENT DAYS...WITH LOWER TO MIDDLE 70S IN
VALLEY AREAS.

WE HAVE CONTINUED LOW CHC/SLIGHT CHC FOR SHOWERS FOR THURSDAY NIGHT
THROUGH FRIDAY NIGHT ACROSS THE AREA. THE MODELS HAVE CONTINUE TO
SHOW DISAGREEMENT DURING THIS TIME PERIOD...AS THERE WILL BE WEAK
FORCING...BUT STILL PLENTY OF MOISTURE AROUND...WHICH MAY ALLOW
FOR SOME SCT/WIDELY SCT SHOWERS. BY FRIDAY...SKIES SHOULD FINALLY
BECOME PARTLY CLOUDY. TEMPS LOOK TO RETURN TO WARMER LEVELS...WITH
HIGHS REACHING THE MID 70S TO LOW 80S ACROSS THE AREA FOR FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
SOME DISAGREEMENTS IN LONG RANGE GUIDANCE/ENSEMBLES AS TO THE TIMING
OF THE DEAMPLIFICATION AND EXIT OF THE UPPER SYSTEM IN THE OH/TN
VALLEY.  SOME BRIEF PERIOD OF FLAT NORTHERN STREAM UPPER RIDGING
BUILDING INTO THE NORTHEASTERN U.S. AROUND SATURDAY AND/OR
SUNDAY...BUT STRONG NORTHERN STREAM UPPER IMPULSE TRACKING OUT OF
CANADA IS FORECASTED TO TRACK QUICKLY SOUTHEAST AND BRING A STRONG
COLD FRONT INTO THE REGION THE BEGINNING OF NEXT WEEK...SOME TIME
BETWEEN MONDAY AND TUESDAY NIGHT.

SO...RELATIVELY HIGH CONFIDENCE IN A PERIOD OF DRY WEATHER SOME TIME
DURING THE WEEKEND...THEN A STRONG COLD FRONT WITH SCATTERED SHOWERS
AND THUNDERSTORMS SOME TIME IN THE MONDAY THROUGH TUESDAY NIGHT TIME
WINDOW.  THE FINER DETAILS OF TIMING WILL BECOME CLEARER AS WE GET
CLOSER TO NEXT WEEKEND AND THE BEGINNING OF NEXT WEEK.

HIGHS GENERALLY IN THE 70S MOST AREAS THROUGH THE PERIOD...WITH THE
COOLEST TEMPERATURES SATURDAY AND/OR SUNDAY. HIGHS COOLER IN HIGHER
ELEVATIONS. LOWS IN THE 50S...SOME 40S HIGHER ELEVATIONS.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
UPPER LEVEL LOW OVER THE OHIO VALLEY WILL CONTINUE TO AFFECT THE
NORTHEAST ALONG WITH A STALL FRONTAL SYSTEM KEEPING CLOUDS AND
RAIN SHOWERS AROUND THE AREA THROUGH THE REST OF THE WORK WEEK.
VARYING CONDITIONS AMONG RAIN SHOWERS WILL CONTINUE
OVERNIGHT...WITH VFR/MVFR CONDITIONS DETERIORATING TO IFR AT
GFL/POU AND IFR/LIFR AT ALB. SOME STEADIER RAIN SHOULD MOVE BACK
INTO THE REGION AT SOME POINT TONIGHT OR TOMORROW MORNING AS LOW
PRESSURE TRACKS EAST. AS A RESULT SHOWERS WILL CONTINUE INTO
THURSDAY...WITH INCREASING WINDS. ALL TERMINALS EXPECTED TO
IMPROVE THURSDAY AFTERNOON.

OUTLOOK...
THU NIGHT...MVFR-VFR. SLIGHT CHANCE RAIN SHOWERS.
FRI-MON...MAINLY VFR. NO SIG WX

&&

.FIRE WEATHER...
WET FLAG CONDITIONS WILL CONTINUE TO BE IN PLACE ACROSS THE REGION
TONIGHT INTO TOMORROW NIGHT AS RAIN AND SHOWERS FALL ACROSS THE
ENTIRE AREA. A DRYING TREND MAY FINALLY START TO BEGIN FRIDAY.

LIGHT WINDS ARE EXPECTED OVER THE NEXT FEW DAYS...WITH NORTH TO
NORTHEAST WINDS OF 5-10 MPH FOR TONIGHT THROUGH THURSDAY NIGHT.

&&

.HYDROLOGY...
SOIL CONDITIONS ARE EXTREMELY SATURATED...AND RIVERS AND STREAMS
ARE HIGH ACROSS THE REGION. SEVERAL POINTS ACROSS THE HSA ARE
ALREADY IN FLOOD. ADDITIONAL RAINFALL OVERNIGHT WILL RANGE FROM
JUST OVER A HALF INCH ACROSS NEW ENGLAND TO NEARLY AN INCH AND A
HALF FOR THE WESTERN MOHAWK VALLEY. AREAS IN THE CATSKILLS AND
SCHOHARIE VALLEY WILL LIKELY SEE CLOSE TO ANOTHER INCH OF RAIN
BASIN AVERAGED. THIS WILL PREVENT STREAMS AND RIVERS FROM RECEDING
ANY FURTHER...AND WILL KEEP THE FLOOD THREAT IN PLACE THROUGH
TOMORROW MORNING. AT THIS POINT...WE ARE EXPECTING MINOR TO
MODERATE FLOODING...MAINLY ON THE CATSKILLS RIVERS /ESOPUS AND
RONDOUT/ AND ON THE SCHOHARIE CREEK AND PORTIONS OF THE MOHAWK
RIVER. QPF AMOUNTS LOOK MUCH LIGHTER FOR THURSDAY AND ESPECIALLY
FOR FRIDAY...WHICH SHOULD FINALLY ALLOW RIVERS TO RECEDE.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR CTZ001-013.
NY...FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
MA...FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR MAZ001-025.
VT...FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR VTZ013>015.

&&

SYNOPSIS...WASULA/FRUGIS
NEAR TERM...WASULA
SHORT TERM...FRUGIS
LONG TERM...NAS
AVIATION...KGM
FIRE WEATHER...FRUGIS
HYDROLOGY...FRUGIS
Hazardous weather outlook, Sep 7, 4:30 PM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
430 PM EDT WED SEP 7 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-081100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
430 PM EDT WED SEP 7 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PLEASE REPORT ANY
FLOODING OR RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE VIA
TELEPHONE...OR THE INTERNET VIA OUR SPOTTER REPORT FORM OR OUR
FACEBOOK PAGE.

In the hours before

Local storm report, Sep 7, 8:56 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
856 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            ILION                   43.01N 75.04W
09/07/2011                   HERKIMER           NY   EMERGENCY MNGR

            ROUTE 51 IS CLOSED. STEELE CREEK IS OUT OF ITS BANKS. A
            BRIDGE IS IN JEOPARDY.

&&

TWASULA
Local storm report, Sep 7, 8:57 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
857 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            MOHAWK                  43.01N 75.01W
09/07/2011                   HERKIMER           NY   EMERGENCY MNGR

            FULMER CREEK IS OUT OF ITS BANKS. SAND BAGGING IS BEING
            DONE WITH SOME EVACUATIONS.

&&

TWASULA
Local storm report, Sep 7, 9:30 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
930 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLOOD            HERKIMER                43.03N 74.99W
09/07/2011                   HERKIMER           NY   TRAINED SPOTTER

            VILLAGE OF HERKIMER HAS DECLARED A STATE OF EMERGENCY.
            ROUTES 28, 169 AND 29 ARE CLOSED DUE TO FLOODING.

&&

IAMBERGE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 11:08 PM EDTRiver Flood WarningALYHamilton10 hr
Sep 7, 11:21 PM EDTAreal Flood AdvisoryALYFulton, Montgomery6 hr
Sep 8, 12:06 AM EDTAreal Flood WarningALYFulton, Montgomery8 hr
Sep 8, 12:09 AM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington6 hr
Sep 8, 12:32 AM EDTRiver Flood WarningALYWashington10 hr
Sep 8, 2:07 AM EDTAreal Flood AdvisoryALYDutchess, Ulster6 hr
Sep 8, 2:49 AM EDTAreal Flood AdvisoryALYColumbia6 hr
Sep 8, 3:59 AM EDTAreal Flood AdvisoryALYGreene6 hr
Sep 8, 4:34 AM EDTRiver Flood WarningALYGreene, Schoharie8 hr
Sep 8, 4:39 AM EDTFlash Flood WarningALYGreene, Ulster9 hr
Sep 8, 4:39 AM EDTRiver Flood WarningALYUlster8 hr
Sep 8, 4:42 AM EDTRiver Flood WarningALYUlster22 hr
Sep 8, 5:11 AM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Schenectady, Schoharie6 hr
Sep 8, 6:41 AM EDTRiver Flood WarningALYRensselaer, Saratoga, Washington31 hr
Sep 8, 7:57 AM EDTAreal Flood AdvisoryALYDutchess4 hr
Sep 8, 7:58 AM EDTAreal Flood AdvisoryALYDutchess4 hr
Sep 8, 8:20 AM EDTFlash Flood WarningALYDutchess4 hr
Sep 8, 8:45 AM EDTAreal Flood AdvisoryALYColumbia4 hr
Sep 8, 9:06 AM EDTRiver Flood WarningALYSchoharie7 hr
Sep 8, 11:46 AM EDTRiver Flood WarningALYUlster11 hr
Sep 8, 12:20 PM EDTAreal Flood WarningALYDutchess12 hr
Sep 8, 1:24 PM EDTAreal Flood WarningALYUlster12 hr
Sep 8, 4:43 PM EDTAreal Flood WarningALYHerkimer6 hr
Sep 8, 7:59 PM EDTRiver Flood WarningALYDutchess, Ulster29 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.